# SDR HEEA0010485

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040840101
- Condition: Leaking
- Location: Xmsn
- Part time: 72 hours
- Component: 214040013113
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING (SEALING LIP LOOKS UNFINISHED) REPLACED WITH NEW SEAL.  (BHT TOTAL SUPPORT AIRCRAFT)  PARTS AND LABOR WILL BE INVOICED ON WO#9760784.
